Question

 How to Cope with Viagra's Side Effects?

Answer 1 Inform your physician about any other medical conditions you have and medications you are taking for them. Your doctor will need to determine if taking Viagra will interfere with any other medica... Read More »
http://www.ehow.com/how_2124472_cope-viagras-side-effects.html?ref=fuel

Top Q&A For: How to Cope with Viagra's Side Effects

Does anyone had an side effects from taking Blood pressure medication Effects such as palpitations?

I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps)I don't find th... Read More »
http://answers.yahoo.com/question/index?qid=20070812091208AAKAWUE

What are some of the possible side effects?

Rejection and infection are very rare in this procedure. You may experience swelling, redness and some general discomfort immediately following surgery. You can expect to experience some shrinkage ... Read More »
http://www.juvadermlips.com/lip_alloderm.asp

What are Some Possible Side Effects?

All surgery has some possible side effects. Scarring. A tummy tuck can cause a long scar across the abdomen and a small scar around the belly button. The scars fade over time. A firmer and trimmer ... Read More »
http://www.calorieking.com.au/library/articles/Is-a-Tummy-Tuck-for-You_YWlkPTk0MSZwaWQ9...

And what are other side effects?

1st if you are getting one go to a good, well maintained ,reputable tattoo parlor......2nd after they do the tat they will cover it with an ointment and saran wrap which you are supposed to leave o... Read More »
http://answers.yahoo.com/question/index?qid=20080424095613AAiWm9f


feedback
loading